RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 159–160 (Mi umn4642)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a non-coercive problem for singular integro-differential equations

Le Kuang Chung


Full text: PDF file (97 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 186–187

Bibliographic databases:

MSC: 47G20, 45J05, 58A30, 46E35
Received: 05.04.1991

Citation: Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Uspekhi Mat. Nauk, 46:4(280) (1991), 159–160; Russian Math. Surveys, 46:4 (1991), 186–187

Citation in format AMSBIB
\Bibitem{Le 91}
\by Le Kuang Chung
\paper On a~non-coercive problem for singular integro-differential equations
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn4642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133865}
\zmath{https://zbmath.org/?q=an:0779.45008|0734.45004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..186K}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 186--187
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002820}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4642
  • http://mi.mathnet.ru/eng/umn/v46/i4/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:165
    Full text:51
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019